Hilbert series of the braid monoid MB4 in band generators
L. A. Bokut gave a Gröbner--Shirshov basis of the braid group Bn in band generators. Using this presentation and solving all the ambiguities we construct a linear system for irreducible words and compute the Hilbert series of the braid monoid MB4.
Hilbert series of the braid monoid MB4 in band generators
L. A. Bokut gave a Gröbner--Shirshov basis of the braid group Bn in band generators. Using this presentation and solving all the ambiguities we construct a linear system for irreducible words and compute the Hilbert series of the braid monoid MB4.
___
- Ali U, Iqbal Z, Nazir S. Canonical forms and infimums of positive braids. Algebr Colloq 2011 (spec. no. 1); 18: 1007–1016.
- Anick DJ. On the homology of associative algebras. T Am Math Soc 1986; 296: 641–659.
- Artin E. Theory of braids. Ann Math 1947; 48: 101–126.
- Bergman G. The diamond lemma for ring theory. Adv Math 1978; 29: 178–218.
- Birman J. Braids links and mapping-class groups. Ann Math Stud, Princeton, USA: Princeton University Press, 19 Bokut LA. Gr¨obner–Shirshov basis for the braid group in the Birman–Ko–Lee generators. J Algebra 2009; 321: 361–376.
- Brown KB. The geometry of rewriting systems: a proof of Anick-Groves-Squeir theorem. Algorithms and Classifi- cation in Combinatorial Group Theory, MSRI Publications, Springer NY 1992; 23: 137–164.
- Cohn PM. Further Algebra and Applications. India: Springer, 2004.
- Harpe PD. Topics in Geometric Group Theory. Chicago, IL, USA: The University of Chicago Press, 2000.
- Iqbal Z. Hilbert series of positive braids. Algebr Colloq 2011 (spec. no. 1); 18: 1017–1028.
- Iqbal Z, Yousaf S, Noureen S. Growth rate of the Braid monoids M Bn+1, n≤ 5. The 5th International Conference On Research And Education In Mathematics: ICREM5. AIP Conference Proceedings 2012; 1450: pp. 346–350.
- Ufnarovskij VA. Combinatorial and asymptotic methods in algebra. Encyclopaedia of mathematical sciences, vol. 57, Algebra VI. Berlin, Germany: Springer, 1995.